# SDR DALA2016051603935

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 69,147 hours, 51,880 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE MECHANISM CAM FAILED TORQUE CHECK OF AMDS 5350-01077-0101, STEP NR 12. SEE NR FOR ADDITIONAL INFORMATION 036-0001:5350-01077-0101/005 00007. REPLACED IAW AMM 53-53-02, AJUSTED AND TORQUED.
